Open Access Repository

Items where Author is "Jackson, MG"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Jackson, MG 1999 , 'Small semigroup related structures with infinite properties', PhD thesis, University of Tasmania.

Kendrick, MA, Hemond, C, Kamenetsky, VS ORCID: 0000-0002-2734-8790, Danyushevsky, LV ORCID: 0000-0003-4050-6850, Devey, CW, Rodemann, T ORCID: 0000-0003-2356-1153, Jackson, MG and Perfit, MR 2017 , 'Seawater cycled throughout Earth's mantle in partially serpentinized lithosphere' , Nature Geoscience, vol. 10, no. 3 , pp. 222-228 , doi: 10.1038/ngeo2902.

This list was generated on Sun May 9 02:02:13 2021 AEST.
TOP